Sinus infection and plugged ears can cause hives because they are often triggered by viral infections. Apply calamine lotion along as it helps in soothing the skin. Also take some oral over the counter antihistaminic like Benadryl. If the symptoms persist then topical and oral steroids may be needed for which is suggest you to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I had sinus infection and got Amoxicillin for it. Had diarrhea, then a rash all over stomach, back, thighs, then yeast infection. I stopped taking the Amoxicillin and the doctor told my husband I was allergic to Penicillin.
A week later I vomited several times and had cramping (like the stomach flu) and now my forehead has broken out with an itchy ***** rash like poison oak! Could the rash be associated with the Amoxicillin or the Sinus infection?